# SDR ABXA050098

- Difficulty date: April 21, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- Aircraft time: 47,727 hours, 37,445 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Bearing
- Condition: Worn
- Location: Mlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION AFTER TAKEOFF, GEAR OPEN LIGHT ILLUMINATED.  REMAINED ON FOR INFLIGHT PORTION, EXTINGUISHED DURING GEAR EXTENSION FOR LANDING.  REMOVED AND REPLACED WORN BEARINGS AND HINGE PINS ON LEFT AND RIGHT MAIN LANDING GEAR INBOARD DOORS IAW DC-9 OHM 32-13-5.  PERFORMED ADJUSTMENT TEST IAW DC-9 AMM 32-30-00-2.  PLACARD REMOVED.
